# SDR YENA2024012900128

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CRACK ON RH WING LOWER SKIN BTW RIB 11/12 (2EA) AND SPAR II ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00123) REF TOMX W/O3 2452. N/R 00344.. CRACK ON RH WING LOWER SKIN LOCATED AT RIB 11/12 AND SPAR II WERE REPAIRED PER ETI-190-23-737 REV. ORIGINAL, ETD2023-190-032221 REV.:/ AND EC: E24-050-01. ACCOMPLISHED BY TOMX TECH# 439121, TOMX QC # 10000016.
